# SDR CALA2014072300987

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 49,234 hours, 16,565 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF WING REAR SPAR WEB AT STATION RBL 24.92 - 31.93 RT WW A CRACK WAS INDICATED.  AREA OF CRACK INDICATION MARKED IN RED.  REPAIRED IAW SRM 57-10-10.  REPAIR 3 ALT 1 REQUIRES INITIAL INSP AT 56000 FLIGHT CYCLES & RECURRING INSP AT 36000 FLIGHT CYCLES IAW TABLE 203 & FIGURE 205.  DIP CONTROL 25628.  ACCOMPLISH INSP AT THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLED & REPEAT EVERY 36,000 FLIGHT CYCLES THEREAFTER IAW SRM 57-10-10 REPAIR 3 TABLE 203.  INITIAL 56K FC AUTO ITO RIR 36K FC -0644.
